# SDR C2XA08SH100

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21707
- Part serial: 3009
- Condition: Dragging
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 7790 - AFTER TAKEOFF PERFORMED AIR RETURN DUE TO LANDING GEAR LEVER DISAGREE - RT MAIN LANDING GEAR WOULD NOT RETRACT DUE TO BLOWN TIRE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BRAKE ASSEMBLY IAW EMB 145XR AMM 32-49-03, NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES, RT MLG AUXILLARY BRACE STRUT AND DOWNLOCK ACTUATOR/MOUNT BRACKET/HARNESS/PROXIMITY SWITCH, AND VARIOUS LINES AND BRACKETS IN THE WHEEL WELL.  THE RT ENG REQUIRED 3 FAN BLADES AND 14 OUTER BYPASS VANES REPLACED FOR FOD DAMAGE.  THE ACFT WAS APPROVED FOR FERRY FLIGHT TO SHV FOR FURTHER MAINTENANCE.  MAINTENANCE AT SHV REMOVED AND REPLACED THE RT INBOARD FLAP, FLAP SHROUD, AND REPAIRED MINOR SKIN DAMAGE TO THE RT WING LOWER SURFACE.  RT ENG VIBRATION CHECKS WERE ALSO PERFORMED.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 8/06/08 AT 0200.  (S)
